MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN918463
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " (b)(6) hospital, reports a product deviation on arrow cvc.The cvc snapped off close to the luer connection where the 3-way stop cock is mounted.Fortunately, clamps on the extension line were clamped off since the lumen was not in use.The catheter had been in the patient for 28 days.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).The report of an extension line/luer hub separation was confirmed through complaint investigation of the returned sample.Visual inspection of the catheter revealed the proximal luer hub was separated from its extension line; however, the proximal luer hub was not returned.The proximal extension line was knotted in two locations as seen in the customer provided photo.The separation points on the proximal extension line appeared uniform and slightly tapered.During dimensional analysis, the outer diameter of the proximal extension line was smaller than specifications.Thinning of the extrusion wall can occur when a tensile force is applied to the extension line causing the material to stretch/elongate.The catheter met all relevant functional requirements.The instructions-for-use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." without the luer hub returned to evaluate the nature of the break, the potential cause for the narrowing of the extension line could not be determined.A device history record review was performed, and no relevant findings were identified.Based on the information provided and the sample received, the root cause could not be determined.Teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description
It was reported that " (b)(6) hospital, (b)(6), reports a product deviation on arrow cvc.The cvc snapped off close to the luer connection where the 3-way stop cock is mounted.Fortunately, clamps on the extension line were clamped off since the lumen was not in use.The catheter had been in the patient for 28 days.Additional information has been requested.

Brand Name
ARROW CVC SET: 4-LUMEN 8.5 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18866111
Report Number3006425876-2024-00217
Device Sequence Number19667572
Product Code DQY
UDI-Device Identifier00801902102171
UDI-Public00801902102171
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberIPN918463
Device Catalogue NumberCS-15854-E
Device Lot Number71F21F1343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown